# SDR C2XA10SH315

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 24,980 hours, 23,856 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 2 OBLONG HOLES IN RUDDER II SKIN, LT SIDE, ABOUT 1/2 WAY UP.  MAINTENANCE PERFORMED REPAIR TO RUDDER II SKIN, LT SIDE, HALFWAY UP IAW EC5540-01141.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
